Ergodic theorem for additive functionals
Matematičeskie zametki, Tome 28 (1980) no. 1, pp. 153-158
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_28_1_a18,
author = {Yu. V. Direev},
title = {Ergodic theorem for additive functionals},
journal = {Matemati\v{c}eskie zametki},
pages = {153--158},
year = {1980},
volume = {28},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_28_1_a18/}
}
Yu. V. Direev. Ergodic theorem for additive functionals. Matematičeskie zametki, Tome 28 (1980) no. 1, pp. 153-158. http://geodesic.mathdoc.fr/item/MZM_1980_28_1_a18/